Publication
Title
Quantum diffusion: A simple, exactly solvable model
Author
Abstract
Language
English
Source (journal)
Physica: A: theoretical and statistical physics. - Amsterdam
Publication
Amsterdam : 2015
ISSN
0378-4371
Volume/pages
417(2015), p. 96-101
ISI
000345721800011
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 13.01.2015
Last edited 08.05.2018
To cite this reference